On the Metrical Theory of Continued Fraction Mixing Fibred Systems and Its Application to Jacobi-Perron Algorithm

Hitoshi Nakada, Rie Natsui

Research output: Contribution to journalArticle

7 Citations (Scopus)

Abstract

We study the metrical theory of fibred systems, in particular, in the case of continued fraction mixing systems. We get the limit distribution of the largest value of a continued fraction mixing stationary stochastic process with infinite expectation and some related results. These are analogous to J. Galambos, W. Philipp, and H. G. Diamond-J. D. Vaaler theorems for the regular continued fractions. As an application, we see that these theorems hold for Jacobi-Petron algorithm.

Original languageEnglish
Pages (from-to)267-288
Number of pages22
JournalMonatshefte fur Mathematik
Volume138
Issue number4
DOIs
Publication statusPublished - 2003 Apr

Fingerprint

Continued fraction
Jacobi
Limit Distribution
Stationary Process
Theorem
Stochastic Processes

Keywords

  • Continued fraction mixing
  • Fibred system
  • Jacobi-Perron algorithm

ASJC Scopus subject areas

  • Mathematics(all)

Cite this

On the Metrical Theory of Continued Fraction Mixing Fibred Systems and Its Application to Jacobi-Perron Algorithm. / Nakada, Hitoshi; Natsui, Rie.

In: Monatshefte fur Mathematik, Vol. 138, No. 4, 04.2003, p. 267-288.

Research output: Contribution to journalArticle

@article{f631c99fa9864060adb6360009e908e8,
title = "On the Metrical Theory of Continued Fraction Mixing Fibred Systems and Its Application to Jacobi-Perron Algorithm",
abstract = "We study the metrical theory of fibred systems, in particular, in the case of continued fraction mixing systems. We get the limit distribution of the largest value of a continued fraction mixing stationary stochastic process with infinite expectation and some related results. These are analogous to J. Galambos, W. Philipp, and H. G. Diamond-J. D. Vaaler theorems for the regular continued fractions. As an application, we see that these theorems hold for Jacobi-Petron algorithm.",
keywords = "Continued fraction mixing, Fibred system, Jacobi-Perron algorithm",
author = "Hitoshi Nakada and Rie Natsui",
year = "2003",
month = "4",
doi = "10.1007/s00605-002-0473-4",
language = "English",
volume = "138",
pages = "267--288",
journal = "Monatshefte fur Mathematik",
issn = "0026-9255",
publisher = "Springer Wien",
number = "4",

}

TY - JOUR

T1 - On the Metrical Theory of Continued Fraction Mixing Fibred Systems and Its Application to Jacobi-Perron Algorithm

AU - Nakada, Hitoshi

AU - Natsui, Rie

PY - 2003/4

Y1 - 2003/4

N2 - We study the metrical theory of fibred systems, in particular, in the case of continued fraction mixing systems. We get the limit distribution of the largest value of a continued fraction mixing stationary stochastic process with infinite expectation and some related results. These are analogous to J. Galambos, W. Philipp, and H. G. Diamond-J. D. Vaaler theorems for the regular continued fractions. As an application, we see that these theorems hold for Jacobi-Petron algorithm.

AB - We study the metrical theory of fibred systems, in particular, in the case of continued fraction mixing systems. We get the limit distribution of the largest value of a continued fraction mixing stationary stochastic process with infinite expectation and some related results. These are analogous to J. Galambos, W. Philipp, and H. G. Diamond-J. D. Vaaler theorems for the regular continued fractions. As an application, we see that these theorems hold for Jacobi-Petron algorithm.

KW - Continued fraction mixing

KW - Fibred system

KW - Jacobi-Perron algorithm

UR - http://www.scopus.com/inward/record.url?scp=0345060509&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0345060509&partnerID=8YFLogxK

U2 - 10.1007/s00605-002-0473-4

DO - 10.1007/s00605-002-0473-4

M3 - Article

VL - 138

SP - 267

EP - 288

JO - Monatshefte fur Mathematik

JF - Monatshefte fur Mathematik

SN - 0026-9255

IS - 4

ER -